# SDR AALA20160628004

- Difficulty date: June 28, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 50,014 hours, 24,315 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 39271411
- Part serial: P313
- Condition: Faulty
- Location: Ac Bay
- Part time: 33,695 hours, 18,461 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  AIR INTERRUPT, EMERGENCY NOT DECLARED, LANDING UNEVENTFUL, AIRCRAFT OVERWEIGHT.  DURING CLIMB F/A`S REPORTED A BURNING ODOR.  R & R THE RT PRSOV IAW AMM 21-31-12.  ACCOMPLISHED PACK BURN OUT IAW CARD 21-92-12.  NO ODORS NOTED.  SYSTEM CHECKS NORMAL.
